# SDR SWIA2019092646341

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 33,579 hours, 21,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, LT SIDE SEAT RAILS HAVE SEVERAL AREAS WITH GOUGES AND CORROSION.  (C-CHECK) RO: 9/24/2019  BLENDED PAX CABIN LT SIDE SEAT RAIL IAW SRM.
